A single server non-Markovian retrial queue with two types of service and Bernoulli vacation
by D. Arivudainambi; M. Gowsalya
International Journal of Operational Research (IJOR), Vol. 33, No. 1, 2018

Abstract: A single server retrial queueing system with two types of service and Bernoulli vacation is analysed in this paper. It is assumed that the arriving job finds the server busy by providing either type of service is said to be in orbit with an FCFS discipline and repeat its request (demand) for service after some random time. The customer at the head of the orbit is allowed to access the server. For such queueing model, the system size probabilities are investigated in steady state by using supplementary variable technique. The effects of various parameters on the system performance are analysed numerically. Stochastic decomposition and some special cases of interest are also discussed.

Online publication date: Wed, 08-Aug-2018

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Operational Research (IJOR):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com